# SDR UPS98225742

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 243-251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S, CORROSION (C53-111-01.00-01) ON NOSE WHEELWELL PRESSURE WEB BS 243-251, LBL 235, WL 168-172 (AREA MARKED).  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 51-10-02.  REPAIRED PER SRM 53-10-9, 51-10-02.
